# SDR 95ZZZX4016

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4590J
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R30463
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: AN625
- Condition: Misinstalled
- Location: Nlg Drag Link
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CONTRARY TO AC 43-16 ALERT, JUNE, 1993 ISSUE AND PSB SM, FIGURE 7A-2, THE UPPER NOSE GEAR DRAG LINK TO ENGINE MOUNT ATTACHMENT BOLTS WERE INSTALLED BACKWARDS AND WASHER ARRANGEMENT INCORRECT.
